# SDR USAA2011091200023

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 10,619 hours, 3,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C0816
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 31,204 hours, 11,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 SLIDE BOTTLE NEEDS REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED L3 SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-40-400-001.
